# SDR USAA980152

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND TWO .25 INCH CRACKS, BS 312 LOWER CHORD STABILIZER STRAP.  INSTALLED REPAIR DOUBLER, REPAIRED PER SRM 51-40-2.  (M)
